# SDR COMA0860231

- Difficulty date: April 22, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 25,511 hours, 23,226 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 517
- Condition: Faulty
- Location: Mlg
- Part time: 25,507 hours, 23,223 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5021 - ON APPROACH INTO JFK SELECTED GEAR DOWN AND RECEIVED GEAR DISAGREE WARNING MESSAGE, FOLLOWED BY AMBER NOSE GEAR INDICATION AND NOSE DOOR WARNING.  ALL CLEARED WITHIN APPROX 30 SECONDS.  AIRCRAFT LANDED SAFELY IN JFK.  REMOVED AND REPLACED MLG PRIORITY VALVE.
